2017
Том 69
№ 9

All Issues

Minimality and Sylow-Permutability in Locally Finite Groups

Robinson D. J. S.

Full text (.pdf)


Abstract

We give a complete classification of the locally finite groups that are minimal with respect to Sylow-permutability being intransitive.

English version (Springer): Ukrainian Mathematical Journal 54 (2002), no. 6, pp 1038-1049.

Citation Example: Robinson D. J. S. Minimality and Sylow-Permutability in Locally Finite Groups // Ukr. Mat. Zh. - 2002. - 54, № 6. - pp. 856-865.

Full text